# SDR HAIHEEA9603

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 064400700
- Condition: Errors
- Location: Cockpit Nav
- Component: KNR630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVIDING HAZARDOUSLY MISLEADING INFORMATION TO THE FLIGHT CREW IS A MAJOR FAILURE CONDITION FOR THE AIRCRAFT.  SINGLE LATENT FAILURES OF CDI DEVIATION OUTPUT WIRES (SHORTED AND/OR OPEN) RESULT IN A NON FLAGGED AND CENTERED DEVIATION BAR INDICATINGAN ON COURSE LOCALIZER OR GLIDE SLOPE WITHOUT THE CAPABILITY OF DETECTING AND FLAGGING THE MALFUNCTION.  A COUPLED FLIGHT DIRECTOR/AUTOPILOT WOULD CONTINUE OPERATING UNGUIDED, WITHOUT ALERTING THE COCKPIT CREW!
